# SDR AALA202510282854

- Difficulty date: September 10, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION  ON DOOR MLG KEEL BEAM HINGE FITTING LH SIDE FWD LUG, WEB LOWER RADIUS. CRACK LENGTH IS 0.130 IN, AT MAIN WHEEL WELL. ACCOMPLISHED PERMANENT REPAIR INSTRUCTION (REPLACED DOOR HINGE FITTING) LOC. BTW FR42 AND FR43, AT LEVEL OF STR 38L AND W10 AT MLG AREA ON LH SIDE IAW EA NO. 368107, REPAIR DWG R53370500 ISSUE F AND A320 SRM 51-72-11-911-001.
